# SDR EISA20000134

- Difficulty date: September 3, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- Aircraft time: 54,175 hours, 37,593 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Leaking
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AIRCRAFT WILL NOT PRESSURIZE, FL 310 CABIN AT 9200 FT, DIFF PRESSURE 5.4 PSI OUTFLOW VALVE CLOSED.  MANUAL PRESSURE CONTROL AT FULL INCREASE, NO HELP.  RESEALED AFFECTED AREAS OF LEAKING.  REMOVED AND REINSTALLED OUTFLOW VALVE ON RIGHT SIDE.  SERVICED IAW M/M 51-20-4, LEAK CHECK IAW M/M 21-32-12.
